# SDR USAA2011012190313

- Difficulty date: December 14, 2010
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53231206200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON STRINGER BETWEEN FR28 TO FR28 + 19 INCHES, S40L.  REPAIRED STRINGER BETWEEN FR28 TO FR28 + 19 INCHES, S40L IAW A320 SRM 53-21-13.
